# SDR DALA2025013000731

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 1,128 hours, 144 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3431 CLASS 2 FAULT "PSCU(5MJ)". CORRECTIVE ACTION: REPLACED PROX SWITCH PER A330 AMM 52-71. (0785072)
